# SDR 20000802SH008

- Difficulty date: March 22, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N2312V
- Make and model: Cessna 206H
- Aircraft serial: 20808046
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 07221892
- Condition: Cracked
- Location: Rt Wing
- Part time: 294 hours
- Component: Fuselage, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, DISCOVERED THE RT WING LEADING EDGE NOSE RIB LOCATED AT STA 136.00 CRACKED AT THE LIGHTENING HOLE.  SUBMITTER SUSPECTED PART WAS DAMAGED DURING INITIAL INSTALL AT THE FACTORY ASSY LINE. (X)
